EconPapers    
Economics at your fingertips  
 

Optimal Control for a Degenerate Population Model in Divergence Form With Incomplete Data

Mohamed A. Sana, Somdouda Sawadogo and Sadou Tao

Journal of Mathematics Research, 2022, vol. 14, issue 4, 65

Abstract: In this paper, we study the control of a degenerate population dynamics system in divergence form with unknown information on the boundary. We use the no-regret control concept of J. L. Lions treated in (Lions, 1992) to investigate the problem. At first, we define notions of no-regret control. Using an appropriate Hilbert space, we show that the no-regret control is the limit near the origin of a series of low-regret controls defined by a quadratic perturbation previously used by (Nakoulima, Omrane, & Velin, 2000) corresponding to the disturbed system and for which we give a singular optimality system.

Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/jmr/article/download/0/0/47497/50945 (application/pdf)
https://ccsenet.org/journal/index.php/jmr/article/view/0/47497 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:14:y:2022:i:4:p:65

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:14:y:2022:i:4:p:65